# SDR 9717633218

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: SA75310106311
- Condition: Failed
- Location: Nr 1
- Part time: 14,536 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE NR 1 ENGINE EGT BEGAN TO EXCEED LIMITS.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE.
